MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM P AMISTEM-P STD STEM SIZE 1; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM P AMISTEM-P STD STEM SIZE 1; CEMENTLESS HIP STEM
Catalog Number 01.18.401
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/18/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25 march 2021: lot 2004808: (b)(4) items manufactured and released on 24-sep-2020.Expiration date: 2025-09-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional implant involved: liner: mpact 01.32.3644hct flat pe hc liner ø36/e (k103721) lot.2009610.Batch review performed on 25 march 2021: lot 2009610: (b)(4) items manufactured and released on 16-oct-2020.Expiration date: 2025-10-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional implant involved: ball heads: mectacer 01.29.209 biolox delta ceramic ball head 12/14 ø 36 size m 0 (k112115) lot.2006697.Batch review performed on 25 march 2021: lot 2006697: (b)(4) items manufactured and released on 28-sep-2020.Expiration date: 2025-09-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional implant involved: batch review for cup: mpact 01.32.152dh acetabular shell ø52 two-holes (k132879) lot.2001283.Batch review performed on 25 march 2021: lot 2001283: (b)(4) items manufactured and released on 01-july-2020.Expiration date: 2025-06-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional implant involved: liner: mpact 01.32.3644hct flat pe hc liner ø36/e (k103721) lot.2003333.Batch review performed on 24 march 2021: lot 2003333: (b)(4) items manufactured and released on 20-may-2020.Expiration date: 2025-05-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional implant involved: ball heads: mectacer 01.29.209 biolox delta ceramic ball head 12/14 ø 36 size m 0 (k112115) lot.2006694.Batch review performed on 24 march 2021: lot 2006694: (b)(4) items manufactured and released on 02-oct-2020.Expiration date: 2025-09-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in 1 month after the primary reporting pain due to falling.The surgeon observed redness and swelling at the incision site and decided to perform a washout and revise the head and liner.1 day after the revision the patient came in due to signs of an infection and the pathogen is unknown.The surgeon removed all components and implanted an antibiotic spacer.The surgery was completed successfully.

Brand Name
STEM: AMISTEM P AMISTEM-P STD STEM SIZE 1
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11676929
Report Number3005180920-2021-00305
Device Sequence Number3610282
Product Code LZO
UDI-Device Identifier07630040720007
UDI-Public07630040720007
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/21/2025
Device Catalogue Number01.18.401
Device Lot Number2004808
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2021
Initial Report FDA Received Date04/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR